# SDR HALA2015042200078

- Difficulty date: April 22, 2015
- Submitted: May 13, 2015
- Operation: Air carrier
- Aircraft: N580HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28140
- Aircraft time: 49,638 hours, 9,082 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Broken
- Location: Bs 324
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR INBD THRESHOLD HAT CLIP IS BROKEN AT STA 324, LBL 88, WL 200.  REMOVED HAT CLIP AT STA 324, LBL 88, WL 200, IAW SRM 51-40-02-0G-0. LOCATED, DRILLED AND INSTALLED NEW HAT CLIP IAW SRM 51-24-22-370-802 AND AMM 51-00-59-112-002.
